The Picard–Ionescu problem for hyperbolic inclusions with modified argument

Tom 83 / 2004

Georgeta Teodoru Annales Polonici Mathematici 83 (2004), 21-33 MSC: 35L15, 35R70. DOI: 10.4064/ap83-1-3

Streszczenie

We consider the Picard–Ionescu problem for hyperbolic inclusions with modified argument. Existence of a local solution is proved and some properties of the set of solutions are established.

Autorzy

  • Georgeta TeodoruDepartment of Mathematics
    Technical University “Gh. Asachi” Iaşi
    11 Carol I Blvd., RO-700506 Iaşi 6, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek